The order of starlikeness of new p-valent meromorphic functions

Aabed Mohammed, Maslina Darus

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In the present paper two general integral operators of meromorphic p -valent functions in the punctured open unit disk are introduced. Two subclasses of meromorphic p -valent functions are presented. The order of starlikeness of the above operators are also determined. As an application to the above operators, two p -valent meromorphic functions are defined and studied.

Original languageEnglish
Pages (from-to)1329-1340
Number of pages12
JournalInternational Journal of Mathematical Analysis
Volume6
Issue number25-28
Publication statusPublished - 2012

Fingerprint

P-valent Functions
Starlikeness
Meromorphic Function
Operator
Integral Operator
Unit Disk

Keywords

  • Analytic function
  • Convex function
  • Integral operators
  • Meromorphic function
  • p-valent function
  • Starlike function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The order of starlikeness of new p-valent meromorphic functions. / Mohammed, Aabed; Darus, Maslina.

In: International Journal of Mathematical Analysis, Vol. 6, No. 25-28, 2012, p. 1329-1340.

Research output: Contribution to journalArticle

@article{f14fd65099254843910f43b9d103e355,
title = "The order of starlikeness of new p-valent meromorphic functions",
abstract = "In the present paper two general integral operators of meromorphic p -valent functions in the punctured open unit disk are introduced. Two subclasses of meromorphic p -valent functions are presented. The order of starlikeness of the above operators are also determined. As an application to the above operators, two p -valent meromorphic functions are defined and studied.",
keywords = "Analytic function, Convex function, Integral operators, Meromorphic function, p-valent function, Starlike function",
author = "Aabed Mohammed and Maslina Darus",
year = "2012",
language = "English",
volume = "6",
pages = "1329--1340",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "25-28",

}

TY - JOUR

T1 - The order of starlikeness of new p-valent meromorphic functions

AU - Mohammed, Aabed

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - In the present paper two general integral operators of meromorphic p -valent functions in the punctured open unit disk are introduced. Two subclasses of meromorphic p -valent functions are presented. The order of starlikeness of the above operators are also determined. As an application to the above operators, two p -valent meromorphic functions are defined and studied.

AB - In the present paper two general integral operators of meromorphic p -valent functions in the punctured open unit disk are introduced. Two subclasses of meromorphic p -valent functions are presented. The order of starlikeness of the above operators are also determined. As an application to the above operators, two p -valent meromorphic functions are defined and studied.

KW - Analytic function

KW - Convex function

KW - Integral operators

KW - Meromorphic function

KW - p-valent function

KW - Starlike function

UR - http://www.scopus.com/inward/record.url?scp=84865075807&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865075807&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 1329

EP - 1340

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 25-28

ER -